Volume 13, Number 3, July-September 2007
|Page(s)||528 - 537|
|Published online||05 June 2007|
Scattered homoclinics to a class of time-recurrent Hamiltonian systems
Department of Mathematics,
Daytona Beach, Florida 32114-3900, USA; email@example.com
Revised: 25 May 2006
A second-order Hamiltonian system with time recurrence is studied. The recurrence condition is weaker than almost periodicity. The existence is proven of an infinite family of solutions homoclinic to zero whose support is spread out over the real line.
Mathematics Subject Classification: 34C37 / 47J30
Key words: Mountain pass theorem / Palais-Smale sequences / almost periodic / Hamiltonian system
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.